|Neuropathy and meds
Nov 9, 2011
Have severe painful neuropathy, plus very good HIV numbers, PLEASE What are the newest medications that are least likely to cause, continue or agravavate nueropathy. I would like to consider (with Doc of course) changing mine.
| Response from Dr. McGowan
Other meds would be unlikely to cause it because they do not interact with mitochondria, which is the mechanism behind the effect.
Once neuropathy has started, even if you are not on any of the causative drugs, it is very difficult to manage and additional changes of HIV meds would be unlikley to help.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fever An Acute Symptom Of HIV?
- Is Flu Symptoms A Symptom Of Acute HIV Infection?
- Can You Get AIDS From Touching An Open Scab?
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.